Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Kclewis97

Accutane isent FOR EVERYBODY

Recommended Posts

I started taking Accutane on 9-27-18 thinking that it would be a great solution... It ONLY TOOK 6 DAYS FOR ME TO REALIZE IT JUST WASENT FOR ME.. First off I highly recommend you guys doing a s*** tin of reasewrch before you just assume that taking this pill will make you look and feel better.. I thought that way and it made me feel depressed.. It didn’t take long for me to start feeling it either.. IT IS A STRONG DRUG!!! I don’t recommend anybody taking this just to look better because there no amount of emotional suffering in the world that is worth looking better.. I’m normally a really self motivated individual and normally have life by the balls.. Due To Accutane I haven’t been feeling like my normal self.. I’ve actually lost interest in things I used to enjoy and it has me in a brain fog and it’s heavy on my emotions.. normally I’m able to deal with my emotions but this makes me feel out of control of my normal everyday behavior so I decided to just stop taking it.. I’m not against it if it works for you I’m just against the feeling that it gave me personally. Also cried one night. NoT a FAN.

Edited by Kclewis97

Share this post


Link to post
Share on other sites

Hello, 
I'm sorry to hear that you've had such a bad experience,after only 6 days,less than a week. I wanted to ask a couple of questions,if that was ok. 

Did anything happen to your skin within that short period of time? 
How much research did you do?  What dosage was you on? How many times did you meet with your dermatologist before being put on to the drug?

Whilst I would never say that what you felt was wrong,I do wonder how much of how you felt was to do with accutane. Did you read these side effects and within a week did you start to think this was happening to you?
The mind is a very powerful thing.

As I say, I would never dismiss someone's side effects to this drug. But I am a bit concerned about the information that you have put out when you was on the drug less than a week. I can't imagine that it would be in your system enough for it to cause any neurological side effects that quickly. 

I am on my 21st day and doing well. I would love to hear more about your experience. 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×